MathSciNet Relay Station
MathSciNet bibliographic data
MR1661238 (2000j:37037) 37D25 (37C40 37D35)
Hu, Huyi Conditions for the existence of SBR measures for "almost Anosov'' diffeomorphisms. Trans. Amer. Math. Soc. 352 (2000), no. 5, 2331–2367.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement